# SDR DL738020489

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 1,791 hours, 1,713 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Part serial: 147
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTS ODOR IN CABIN, NO VISIBLE SMOKE PRESENT.  ISOLATED GALLEY PWR, ODOR DISPERSED.  PERFORMED T/S JIC 5088 ALSO F/A SUSPECTED FIRST CLASS OVEN.  REPLACED OVEN AND OPERATE ALL CHECKS GOOD.
